# SDR SIMA201123506

- Difficulty date: August 21, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 25,383 hours, 22,941 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: O-Ring
- Part number: NAS16124
- Condition: Damaged
- Location: Nr 2 Brake
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 2932 THE GROUND CREW REPORTED THE LEFT MAIN GEAR SMOKING AND HYDRAULIC FLUID LEAK.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 2 BRAKE O-RING AT THE FORWARD END OF BRAKE HOSE IAW CMM 32-40-01.  THE OPERATIONAL AND LEAK CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
